# SDR GTIA2022041136376

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 17,256 hours, 7,370 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT DOOR ASSIT BOTTLE REQUIRES SERVICE-SERVICED L2 DOOR EMER EXIT DOOR ASSIT BOTTLE TO PROPER LEVEL IAW AMM 57-22-00.LEAK CHECK GOOD.
